# SDR ASAA2016052816863

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,282 hours, 7,287 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN TEMP IS DIFFICULT TO CONTROL.  SOME ROTATION OF TEMP MAKE IT TOO HOT OR TOO COLD.  ACFT GROUNDED.  CLEANED SENSORS IN COCKPIT, FWD CABIN. TEMP CONTROLLER NOT FAULTING. OPS CHECK GOOD IAW FIM 21-62, TASK 814.
